# SDR CA091008003

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,790 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 40616002
- Condition: Cracked
- Location: Rt Mlg Uplock
- Part time: 13,866 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORT LANDING GEAR RED UNSAFE LIGHT STAYS ON OCCASIONALLY AFTER GEAR RETRACTION AND RECYCLE. MX INSP FOUND RT MLG UPLOCK HOOK AFT SUPPORT BRACKET PN 40616-002 CRACKED. CRACK EXTENDED 1" FROM INBD EDGE OF BRACKET TOWARDS OTBD EDGE OF BRACKET, ALONG AND JUST ABOVE THE UPLOCK HOOK PIVOT BOLT HOLE RADIUS. THIS ALLOWS UPLOCK HOOK ENOUGH PLAY AND MOVEMENT TO MISS MLG UPLOCK ROLLER DURING RETRACTION.  SUPPORT BRACKET WAS REPLACED AND LG SWING CHECKED OPS NOW NORMAL.
